# SDR AALA202006179022

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 48,349 hours, 33,655 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 19,874 hours, 11,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND WING OUTBOARD FLAP TRAILING EDGE IS DISBONDED.  REPLACED FLAP PER JOB CARD 26L00027009.
